mental-health-icon
Depression
Sir I am 26 years old male.I suffered depression and panic attacks .then I consulted psychiatrist he prescribed me zyven od plus 50 mg .after using it recovered from those problems now I am on 8 month using those medicine.if I misses one dose the next day I feel very severe head ache .how can I stop this medicine
250 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi , i request u to review with ur psychiatrist and discuss to taper n stop it . Medicine has to be tapered slowly and then stopped. Also focus on ur physical activity n other areas of life and keep developing urself on a daily basis n prepare ur mind to be off meds beforehand if ur planning to stop it
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.